Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
Question: Extreme Ejaculation
|murf_50 - Fri Jul 06, 2007 9:13 am||
I am a 28 year old Male who is in athletic shape and who has had no issues with his penis or masturbating in the past. On Monday I learned that my girlfriend cheated on me (while in Vegas...believe the hype) and the days that followed I was extremely upset and angry. I am a very laid back person and acting this way isn't close to normal. I have been filled with all types of emotions but constantly angry and stressed. I haven't been to the gym in a week or done anything physical since I learned what happened so I haven't had any stress release. Last night I spoke to her and we had a "good talk" that left me feeling 100 times better. When I left I felt relaxed and in control of myself. As I was driving home my testicles started to ache like they would if I had "blue balls". I wasn't close to being sexually aroused but when I got home I had to relieve the "pressure". It took longer than usual for me to become erect and to ejaculate but when I did it was one of the most extreme ejaculations I have ever had. I came very hard and it was the most I have ever seen. Could this be because of the high levels of testosterone I was experiencing the last couple days with no release? That is the only explanation I can come up with. I wasn't sexually aroused nor have I been in the position to generate the "blue balls" sensation. Any information would be great. Thanks
|Dr. Chan Lowe - Thu Jul 12, 2007 10:42 pm||
Semen is often made to "meet the usage". If there is a lot of semen ejaculation on a regular basis, a decrease in ejaculation can result in a build up of semen. Generally the testes will respond fairly quickly and reduce production some.
I think your explanation is plausible although I can't be sure that is what happened.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.